PARUS OU ACCEPTES- -PUBLISHED OR ACCEPTED


[40] E. Dumas, D. Lannes, J. Szeftel, Variants of the Focusing NLS Equation: Derivation, Justification, and Open Problems Related to Filamentation In Laser Filamentation, CRM Series in Mathematical Physics, pages 19-75. Springer International Publishing, 2016.
Revised preprint: [.pdf].

[39] D. Lannes, M. Ming, The Kelvin-Helmholtz Instabilities in Two-Fluids Shallow Water Models, In Hamiltonian Partial Differential Equations and Applications, volume 75 of Fields Institute Communications, pages 185-234. Springer-Verlag New York, 2015.
Article: [.pdf].

[38] A. Castro, D. Lannes, Well-posedness and shallow-water stability for a new Hamiltonian formulation of the water waves equations with vorticity, Indiana Univ. Math. J. 64 (2015) 1169--1270.
Article: [.pdf].

[37] D. Lannes, F. Marche, A new class of fully nonlinear and weakly dispersive green-naghdi models for efficient 2d simulations J. Comput. Phys 282 (2015), 238--268.
Article: [.pdf].

[36] A. Castro, D. Lannes, Fully nonlinear long-wave models in the presence of vorticity, J. Fluid Mech. 759 (2014), 642--675.
Article: [.pdf].

[35] D. Lannes, J.-C. Saut, Remarks on the full dispersion Kadomtsev-Petviashvli equation , Kinet. Relat. Models 6 (2013), 989-1009.
Article: [.pdf].

(book)[34] D. Lannes, The Water Waves Problem: Mathematical Analysis and Asymptotics, volume 188 of Mathematical Surveys and Monographs. AMS, 2013.

[33] D. Lannes, A stability criterion for two-fluid interfaces and applications, Arch. Ration. Mech. Anal. 208 (2013), 481-567.
Article: [.pdf].

[32] D. Lannes, Space time resonances [after Germain, Masmoudi, Shatah], Séminaire BOURBAKI 64eme année, 2011-2012, no 1053
Preprint: [.pdf].

[31] D. Lannes, F. Linares, J.-C. Saut, The Cauchy problem for the Euler-Poisson system and derivation of the Zakharov-Kuznetsov equation , "Perspectives in Phase Space Analysis of PDE's" to appear in Birkhäuser series "Progress in Nonlinear Differential Equations and Their Applications".
Preprint: [.pdf].

[30] M. Tissier, P. Bonneton, F. Marche, F. Chazel, D. Lannes, A new approach to handle wave breaking in fully non-linear Boussinesq models,. Coastal Engineering 67 (2012), 54-66.
Article: [.pdf].

[29] W. Craig, D. Lannes, C. Sulem, Water waves over a rough bottom in the shallow water regime, Annales de l'Institut Henri Poincaré/Analyse non linséaire. 29 (2012), 233-259.
Article: [.pdf].

[28] M. Tissier, P. Bonneton, F. Marche, F. Chazel, D. Lannes, Nearshore dynamics of tsunami-like undular bores using a fully-nonlinear Boussinesq model , Journal of Coastal Research 64 (2011), 603-607
Revised preprint: [.pdf] .

[27] D. Lannes, High frequency nonlinear optics: from the nonlinear Schrodinger approximation to ultrashort pulses equations , Proceedings of the Royal Society of Edinburgh, Section: A Mathematics. 141 (2011), 253-286
Article: [.pdf] .

[26] P. Bonneton, F. Chazel, D. Lannes, F. Marche, M. Tissier A splitting approach for the fully nonlinear and weakly dispersive Green-Naghdi model , J. Comput. Phys. 230 (2011), 1479-1498
Article: [.pdf] .

[25] (Review) P. Bonneton, E. Barthelemy, F. Chazel, R. Cienfuegos, D. Lannes, F. Marche, M. Tissier Recent advances in Serre-Green Naghdi modelling for wave transformation, breaking and runup processes , Eur. J. of Mech.-B/Fluids 30 (2011), 589-597.
Article: [.pdf] .

[24] F. Chazel, D. Lannes, F. Marche Numerical simulation of strongly nonlinear and dispersive waves using a Green-Naghdi model, J. Sci. Comput. 48 (2011), 105-116.
Article: [.pdf] .

[23] (Review) C. Bardos, D. Lannes Mathematics for 2d interfaces, Singularities in Mechanics: Formation, Propagation and Microscopic Description, Panoramas et synthèses 38 (2012), xxxiv + 162 pages
Preprint: [.pdf].

[22] P. Guyenne, D. Lannes, J.-C. Saut Well-posedness of the Cauchy problem for models of large amplitude internal waves, Nonlinearity 23 (2010), 237-275.
Article: [.pdf].

[21] M. Colin, D. Lannes Short pulses approximations in dispersive media, SIAM J. Math. Anal. 41 (2009), 708-732.
Article: [.pdf] .

[20] P. Bonneton, D. Lannes Derivation of asymptotic two-dimensional time-dependent equations or surface water wave propagation , Physics of Fluids 21 (2009), 016601.
Article: [.pdf] .

[19] A. Constantin, D. Lannes The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations , Arch. Ration. Mech. Anal. 192 (2009), 165-186.
Article: [.pdf].

[18] J. Bona, D. Lannes, J.-C. Saut Asymptotic models for internal waves, J. Math. Pures Appl. , 89 (2008), 538-566.
Article: [.pdf] .

[17] B. Alvarez-Samaniego, D. Lannes Large time existence for 3D water-waves and asymptotics, Invent. Math. , 171 (2008), 485-541.
Article: [.pdf] .

[16] B. Alvarez-Samaniego, D. Lannes A Nash-Moser theorem for singular evolution equations. Application to the Serre and Green-Naghdi equations, Indiana Univ. Math. J., 57 (2008), 97-131.
Article: [.pdf] .

[15] (book chapter) D. Lannes, Justifying 3D asymptotics for water-waves, to appear in ``Instability in Models Connected with Fluid Flow II'', Int. Math. Ser. vol 7, edited by Claude Bardos and Andrey Fursikov, ``International Mathematical Series'' , Springer (2008).
Revised preprint version: [.pdf] .

[14] D. Lannes, J.-C. Saut Weakly transverse Boussinesq systems and the KP approximation, Nonlinearity , 19 (2006), 2853-2875.
Article: [.pdf]

[13] D. Lannes Sharp Estimates for pseudo-differential operators with symbolsof limited smoothness and commutators, J. Funct. Anal. , 232 (2006), 495-539.
Article: [.pdf]

[12] D. Lannes Well-Posedness of the Water Waves Equations, J. Am. Math. Soc., 18 (2005), 605-654.
Article: [.pdf]

[11] J. Bona, T. Colin, D. Lannes Long Wave Approximations for Water-Waves, Arch. Ration. Mech. Anal., 178 (2005), 373-410.
Article: [.pdf]

[10] T. Colin, D. Lannes Justification of and long-wave correction to Davey-Stewartson systems from quadratic hyperbolic systems, Discrete and Continuous Dynamical Systems, 11 (2004), 83-100.
Article: [.pdf]

[9] R. Carles, D. Lannes, Focusing of a pulse with arbitrary phase shift for a nonlinear wave equation, Bulletin de la Société Mathématique de France, 131 (2003), 289-306.
Article: [.pdf] .

[8] D. Lannes Secular growth estimates for hyperbolic systems, Journal of Differential Equations 190 (2003), no. 2, 466-503.
Article: [.pdf] .

[7] K. Barrailh, D. Lannes A general framework for diffractive optics and its applications to lasers with large spectrum and short pulses, SIAM, Journal on Mathematical Analysis 34 (2003), no. 3, 636-674.
Article: [.pdf] .

[6] W. Ben Youssef, D. Lannes The long wave limit for a general class of 2D quasilinear hyperbolic problems Comm. Partial Differential Equations. 27 (2002), 979-1020.
Preprint: [.ps.gz] .

[5] C. Besse, D. Lannes, A numerical study of the long-wave short-wave resonance for 3D water waves Eur. J. of Mech.-B/Fluids 20 (2001), 627-650.
Article: [.pdf] .

[4] T. Colin, D. Lannes Long-wave short-wave resonance for nonlinear geometric optics, Duke Math. J. 107 (2001), no. 2, 351-419.
Article: [.pdf].

[3] D. Lannes Nonlinear geometrical optics for oscillatory wave trains with a continuous oscillatory spectrum, Adv. Differential Equations 6 (2001), no. 6, 731--768.
Article: [.pdf] .

[2] D. Lannes, J. Rauch Validity of Nonlinear Geometric Optics with Times Growing Logarithmically, Proc. Amer. Math. Soc. 129 (2001), 1087-1096.
Article: [.pdf] .

[1] D. Lannes Dispersion effects for nonlinear geometrical optics with rectification, Asymptotic Analysis 18 (1998) 111-146.
Article: [.pdf] .